# SDR FDEA200908122990

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AJC72531
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - STA 1997 LONGERON 23L, LONGERON SPLICE SUSPECTED CRACKED.  MAIN DECK-LONGERON 23L AT STA 1997.  CRACKED LONGERON SPLICE REMOVE AND   REPLACED IAW SRM 51-31-01 REVISION 41.  NEW SPLICE FABRICATED IAW DWG AJC7253,  REVISION C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
